# SDR CALA2017121604480

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 10,455 hours, 3,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP OVER L-1 DOOR. INSTALLED NEW POWER SUPPLY(CHARGER) AND BATTERY PER M.M 33-51-06-960-806 AND 805.OPPS CHECK GOOD.
